I have very negative feelings about my body.
I’m not sure if I have a negative body image disorder, but whenever I take my shirt off I feel very depressed and also kind of appalled at my own body.
Could this be caused by the meds?
Should I seek out some help?
I also have a negative image of myself, mostly due to the weight I gained off of APs.
But I also suffered with an ED for a few years.
If it bothers you, perhaps you can go to therapy.
I don’t bother; I only try to diet and exercise.
Thank you for the reply.
Sorry to hear you had an ED. I’ve heard those are very tough to overcome and heal from.
I try to exercise too, it just seems like no matter what it’s never enough.
At Least your stomach doesn’t look like min as below :
Its from a very serious surgery It saved my life, but when I to pool People look and stare and make comments , some rude some curious.
I agree that it sometimes seems like it’s never enough, especially when the meds seem to be sabotaging all our hard work.
The negative thoughts can become overwhelming, and I suggest seeking therapy if the thoughts overwhelm you.
At the end of the day, I accept my current situation because I am stable and sane, even if it means I’m a little pudgy. I just had a med increase like two months ago and I gained five extra pounds that I didn’t need.
ive had poor self image since i was a kid. its led to very destructive behaviors, particularly disordered eating behaviors which only fuel the hatred so its a never ending cycle
Same issues as every one above. I got so obsessed about losing all the weight I gained from ap’s That I just lost 70 lbs. and now it’s annoying bc I have extra skin from it all and it makes me feel almost worse. All I know is it’s so hard on these meds to find any type of happy medium
I understand and can relate. I’m a binge eater and am concerned with my looks over the years. I have been debating/researching plastic surgery/lipo for years and I finally discussed it with my Psych and they said Although it is very pricey, it has been known to do wonders with self esteem and helped many people obtained results that they were seeking. This is something that I am seriously considering … HOWEVER… I would need to be weaned off certain meds prior to surgery because certain meds can not be in my system. That is the only scary part for me …::
I’m older and I don’t think my body is to bad for a guy my age, everyone say’s i’m skinny but I feel fat as any weight I do have goes to my stomach
Is what it is I guess
I’m 58, and my upper body is a catastrophe. I look like an overweight eighty year old woman when I take my shirt off. I’m not too worried about it, though. I’ll just keep my shirt on.
I just want to thank everyone who replied to this thread.
I’m really struggling with liking my body today.
I appreciate all of your support.
I don’t really know what to say except I can really sympathise. I hope it gets better for u n me
This topic was automatically closed 95 days after the last reply. New replies are no longer allowed.